Home » Shop » hot sale » Tylenol Cold Max Multi-Symptom Relief Caplets, 24 Count

Tylenol Cold Max Multi-Symptom Relief Caplets, 24 Count

Original price was: $7.43.Current price is: $4.65.

Sale!
SKU: 10153579-00050700-934022 Category:
  • 24-count of Tylenol Cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief
  • Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough and fever
  • Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion
  • From the 1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom